# SDR HNAA2018103100270

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 44,304 hours, 40,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS 638 33-51 0007300  30OCT18 RIC CLOSE AFT CABIN EMERGENCY FLASHLIGHT INOP 28629 00 NGR FACT  30OCT18 07:35 RIC R/R BULB IN AFT CABIN EMERGENCY FLASHLIGHT AS REQ OPS CHECK GOD OK FOR SERVICE.
